ADD2022

Europe/Paris
ILL4 - ground floor - Entrance Hall (Institut Laue Langevin)

ILL4 - ground floor - Entrance Hall

Institut Laue Langevin

71 av des Martyrs, 38000 Grenoble, France
Description

Analysis in Real Space

Registration
Registration form
Participants
  • Alejandro Fernandez-Martinez
  • Brigitte Dubouloz
  • Celine DURNIAK
  • Chiara Ferrara
  • Devi Prasad Adiyeri Saseendran
  • Ellen FOGH
  • Gabriel Cuello
  • Gavin Vaughan
  • guangwei che
  • Henry Fischer
  • Konrad Krämer
  • Marc Widenmeyer
  • Margarita Samoli
  • Nicolas Magnard
  • Ramon Zimmermanns
  • Rasmus Christensen
  • Stefano Checchia
  • Sumit Khadka
  • Tatiana Poliakova
  • Thorsten M. Gesing
  • Xin Yang
  • Yida Wang
  • Yuming An
Contact
    • 18:00 19:30
      School Registration 1h 30m ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France

      At the ESRF Chalet

    • 19:30 21:30
      Welcome buffet dinner at the ESRF Chalet 2h ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France
    • 08:00 08:30
      School Registration 30m ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France
    • 08:30 10:00
      School - Day 1 - Session 1: Welcome and Introduction ILL4-rdc-1 - Amphi Chadwick (ILL4)

      ILL4-rdc-1 - Amphi Chadwick

      ILL4

      110
      • 08:30
        Welcome 15m ILL4-rdc-1 - Amphi Chadwick

        ILL4-rdc-1 - Amphi Chadwick

        ILL4

        110
        Speaker: Jacques Jestin
      • 08:45
        Introduction and practical information 15m ILL4-rdc-1 - Amphi Chadwick

        ILL4-rdc-1 - Amphi Chadwick

        ILL4

        110
        Speaker: ADD Organiser
      • 09:00
        Structure of Liquid and Amorphous Materials 1h ILL4-rdc-1 - Amphi Chadwick

        ILL4-rdc-1 - Amphi Chadwick

        ILL4

        110
        Speaker: Phil Salmon
    • 10:00 10:30
      Coffee Break 30m ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France
    • 10:30 12:30
      School - Day 1 - Session 2: Introduction ILL4-rdc-1 - Amphi Chadwick (ILL4)

      ILL4-rdc-1 - Amphi Chadwick

      ILL4

      110
      • 10:30
        Recent and future developments in PDF-land 1h ILL4-rdc-1 - Amphi Chadwick

        ILL4-rdc-1 - Amphi Chadwick

        ILL4

        110
        Speaker: Simon Billinge
      • 11:30
        Single-Crystal Diffuse Scattering 1h ILL4-rdc-1 - Amphi Chadwick

        ILL4-rdc-1 - Amphi Chadwick

        ILL4

        110
        Speaker: Reinhard Neder
    • 12:30 14:00
      Lunch 1h 30m canteen-1-0 - Restaurant (canteen)

      canteen-1-0 - Restaurant

      canteen

      Lunch at the common ESRF/ILL Canteen

    • 14:00 15:30
      School - Day 1 - Session 3: Introducing Tutorials ILL4-rdc-1 - Amphi Chadwick (ILL4)

      ILL4-rdc-1 - Amphi Chadwick

      ILL4

      110
      • 14:00
        PDFgui – A small box modelling platform for nanoscale structure analysis 30m
        Speaker: Emil Bozin
      • 14:30
        DiffPy-CMI - A software toolbox for real-space structure analysis and Complex Modelling 30m
        Speaker: Simon Billinge
      • 15:00
        Diffpy-mPDF - Framework for computing and fitting magnetic PDFs 30m
        Speaker: Ben Frandsen
    • 15:30 16:00
      Coffee break 30m ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France
    • 16:00 17:45
      School - Day 1 - Session 4: Introducing Tutorials ILL4-rdc-1 - Amphi Chadwick (ILL4)

      ILL4-rdc-1 - Amphi Chadwick

      ILL4

      110
      • 16:00
        RMCProfile: Local structure of crystalline to amorphous materials 30m
        Speaker: Helen Playford
      • 16:30
        Empirical Potential Structure Refinement (EPSR): A method for structural modelling of liquids, glasses and complex nanoscale systems 30m
        Speaker: Daniel Bowron
      • 17:00
        Dissolve: Structure Refinement for Scattering Data 30m
        Speaker: Tristan Youngs
      • 17:30
        Organisational Information 15m
        Speaker: ADD Organiser
    • 19:00 20:30
      Dinner 1h 30m canteen-1-0 - Restaurant (canteen)

      canteen-1-0 - Restaurant

      canteen

      ESRF/ILL canteen

    • 08:30 09:00
      School Registration 30m ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France

      Registration for the School part still possible

    • 09:00 10:30
      School - Day 2 - Session 5: Introducing Tutorials ILL4-rdc-1 - Amphi Chadwick (ILL4)

      ILL4-rdc-1 - Amphi Chadwick

      ILL4

      110
      • 09:00
        Spinvert: Magnetic structure refinement for paramagnets 30m
        Speaker: Joseph Paddison
      • 09:30
        DISCUS: Simulation and refinement of disordered crystal structures 30m
        Speaker: Reinhard Neder
      • 10:00
        3D-DeltaPDF 30m

        3D-ΔPDF: Pair distribution function analysis for single crystals

        Speaker: Arkadiy Simonov
    • 10:30 11:00
      Coffee Break 30m ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France
    • 11:00 12:30
      School - Day 2 - Session 6: Technical Stuff ILL4-rdc-1 - Amphi Chadwick (ILL4)

      ILL4-rdc-1 - Amphi Chadwick

      ILL4

      110
      • 11:00
        XRD: Experimental Procedure and Data Reduction 25m
        Speaker: Gavin Vaughan
      • 11:25
        ND: Experimental Procedure and Data Reduction 25m
        Speaker: Gabriel Cuello
      • 11:50
        SCD: Experimental Procedure and Data Reduction 25m
        Speaker: Reinhard Neder
      • 12:15
        DECTRIS Technical presentation 15m
        Speaker: DECTRIS Representative
    • 12:30 14:00
      Lunch at ESRF/ILL Canteen 1h 30m canteen-1-0 - Restaurant (canteen)

      canteen-1-0 - Restaurant

      canteen

    • 14:00 16:00
      Tutorials: Parallel Hands-on Sessions ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France

      Parallel sessions.
      Find your room on the message board, or meet your instructor at ILL Entrance Hall 10 minutes before the tutorial.

    • 16:00 16:30
      Coffee Break 30m ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France
    • 16:30 18:00
      Tutorials: Parallel Hands-on Sessions ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France

      Parallel sessions.
      Find your room on the message board, or meet your instructor at ILL Entrance Hall 10 minutes before the tutorial.

    • 19:00 20:30
      Dinner 1h 30m canteen-1-0 - Restaurant (canteen)

      canteen-1-0 - Restaurant

      canteen

    • 08:30 10:00
      Tutorials: Parallel Hands-on Sessions ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France

      Parallel sessions.
      Find your room on the message board, or meet your instructor at ILL Entrance Hall 10 minutes before the tutorial.

    • 10:00 10:30
      Coffee Break and Conference Registration 30m ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France
    • 10:30 12:30
      Tutorials: Parallel Hands-on Sessions ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France

      Parallel sessions.
      Find your room on the message board, or meet your instructor at ILL Entrance Hall 10 minutes before the tutorial.

    • 12:30 13:30
      Lunch ay ESRF/ILL Canteen 1h canteen-1-0 - Restaurant (canteen)

      canteen-1-0 - Restaurant

      canteen

    • 13:30 14:00
      Conference Registration 30m ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France
    • 14:00 15:30
      Conference - Day 1 - Session 1: Opening ILL4-rdc-1 - Amphi Chadwick (ILL4)

      ILL4-rdc-1 - Amphi Chadwick

      ILL4

      110
      • 14:15
        Welcome 15m
        Speaker: Director ESRF
      • 14:30
        Introduction and information 15m
        Speaker: ADD Organiser
      • 14:45
        PDF Methods in Material Chemistry 45m
        Speaker: Andrew Goodwin
    • 15:30 16:00
      Coffee Break 30m ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France
    • 16:00 18:00
      Conference - Day 1 - Session 2 ILL4-rdc-1 - Amphi Chadwick (ILL4)

      ILL4-rdc-1 - Amphi Chadwick

      ILL4

      110
      • 16:00
        Local and extended structuring in not-so-crystalline molecular solids 45m
        Speaker: Max Terban
      • 16:45
        TBA 25m
        Speaker: NN NN
      • 17:10
        TBA 25m
        Speaker: NN NN
      • 17:35
        TBA 25m
        Speaker: NN NN
    • 18:00 21:00
      Posters - Wine & Cheese: Posters ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France
    • 08:00 08:30
      Conference Registration 30m ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France
    • 08:30 10:30
      Conference - Day 2 - Session 3 ILL4-rdc-1 - Amphi Chadwick (ILL4)

      ILL4-rdc-1 - Amphi Chadwick

      ILL4

      110
      • 08:30
        A pedagogical journey in search of hydrogen disorder with RMCProfile analysis of X+n data from hydrogrossular 45m
        Speaker: David Keen
      • 09:15
        TBA 25m
        Speaker: NN NN
      • 09:40
        TBA 25m
        Speaker: NN NN
      • 10:05
        TBA 25m
        Speaker: NN NN
    • 10:30 10:55
      Coffee Break 25m ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France
    • 10:55 12:30
      Conference - Day 2 - Session 4 ILL4-rdc-1 - Amphi Chadwick (ILL4)

      ILL4-rdc-1 - Amphi Chadwick

      ILL4

      110
      • 10:55
        A nanoscale view of natural and engineered cements 45m
        Speaker: Alejandro Fernández Martínez
      • 11:40
        TBA 25m
        Speaker: NN NN
      • 12:05
        TBA 25m
        Speaker: NN NN
    • 12:30 13:55
      Lunch at ESRF/ILL Canteen 1h 25m canteen-1-0 - Restaurant (canteen)

      canteen-1-0 - Restaurant

      canteen

    • 13:55 15:30
      Conference - Day 2 - Session 5 ILL4-rdc-1 - Amphi Chadwick (ILL4)

      ILL4-rdc-1 - Amphi Chadwick

      ILL4

      110
      • 13:55
        3D-Delta PDFs from electron diffraction data 45m
        Speaker: Ella Schmidt
      • 14:40
        TBA 25m
        Speaker: NN NN
      • 15:05
        TBA 25m
        Speaker: NN NN
    • 15:30 16:00
      Coffee Break 30m ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France
    • 16:00 17:35
      Conference - Day 2 - Session 6 ILL4-rdc-1 - Amphi Chadwick (ILL4)

      ILL4-rdc-1 - Amphi Chadwick

      ILL4

      110
      • 16:00
        Magnetic diffuse scattering from rare earth gallate garnets 45m
        Speaker: Pascale Deen
      • 16:45
        TBA 25m
        Speaker: NN NN
      • 17:10
        TBA 25m
        Speaker: NN NN
    • 17:35 19:00
      Posters ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France
    • 19:30 23:00
      Conference Dinner 3h 30m

      Château de la Baume
      7 Rue Joseph Moutin, 38180 Seyssins

    • 08:55 10:30
      Conference - Day 3 - Session 7 ILL4-rdc-1 - Amphi Chadwick (ILL4)

      ILL4-rdc-1 - Amphi Chadwick

      ILL4

      110
      • 08:55
        Recent advancements in laboratory PDF data quality – and why we still need synchrotrons 45m
        Speaker: Mirijam Zobel
      • 09:40
        TBA 25m
        Speaker: NN NN
      • 10:05
        TBA 25m
        Speaker: NN NN
    • 10:30 11:00
      Coffee Break 30m ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France
    • 11:00 12:35
      Conference - Day 3 - Session 8 ILL4-rdc-1 - Amphi Chadwick (ILL4)

      ILL4-rdc-1 - Amphi Chadwick

      ILL4

      110
      • 11:00
        Randomness and frustration in a S = 1/2 square lattice Heisenberg antiferromagnet 45m
        Speaker: Ellen Fogh
      • 11:45
        TBA 25m
        Speaker: NN NN
      • 12:10
        TBA 25m
        Speaker: NN NN
    • 12:35 14:00
      Lunch 1h 25m canteen-1-0 - Restaurant (canteen)

      canteen-1-0 - Restaurant

      canteen

    • 14:00 15:00
      Conference - Day 3 - Session 9 ILL4-rdc-1 - Amphi Chadwick (ILL4)

      ILL4-rdc-1 - Amphi Chadwick

      ILL4

      110
      • 14:00
        DECTRIS Science talk 25m
        Speaker: DECTRIS Representative
      • 14:25
        Final discussion and closing 35m
        Speaker: ADD Organisers
    • 15:00 16:30
      Conference - Day 3 - Visit ILL4 - ground floor - Entrance Hall

      ILL4 - ground floor - Entrance Hall

      Institut Laue Langevin

      71 av des Martyrs, 38000 Grenoble, France
      • 15:00
        Visit to ILL/ESRF instruments 1h 30m
        Speaker: ADD Organisers
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×